Table of Contents
ISRN Mathematical Physics
Volume 2012, Article ID 935365, 7 pages
http://dx.doi.org/10.5402/2012/935365
Research Article

Solutions of Unified Fractional Schrödinger Equations

1Department of Mathematics, University of Rajasthan, Jaipur 302055, Rajasthan, India
2Department of Mathematics, JaganNath Gupta Institute of Engineering and Technology, Jaipur 302022, Rajasthan, India

Received 15 October 2011; Accepted 13 November 2011

Academic Editors: D. Gepner, M. Montesinos, D. Singleton, and F. Sugino

Copyright © 2012 V. B. L. Chaurasia and Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. B. L. Chaurasia and Devendra Kumar, “Solutions of Unified Fractional Schrödinger Equations,” ISRN Mathematical Physics, vol. 2012, Article ID 935365, 7 pages, 2012. https://doi.org/10.5402/2012/935365.